# SDR 341024

- Difficulty date: December 3, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N124CJ
- Make and model: Beech 1900D
- Aircraft serial: UE24
- Aircraft time: 23,285 hours, 32,191 cycles
- Engine: Pwa PT6A11
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B, A

## Discrepancy

RIGHT ENGINE FAILURE INFLIGHT.
